# SDR USAA2014020400010

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 47,747 hours, 19,542 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327006
- Part serial: 3513
- Condition: Faulty
- Location: Brake System
- Part time: 12,366 hours, 5,816 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED AN ECAM BRAKES AUTO BRAKE FAULT.  FLIGHT RETURNED TO FIELD AT PHX & LANDED WITHOUT INCIDENT.  BRAKE RELEASES 9 MINUTES AFTER LANDING, NR 1 BRAKE 375 DEG C, NR 2 BRAKE 55 DEG C, NR 3 BRAKE 145 DEG C & NR 4 BRAKE 155 DEG C.  R & R BSCU IAW MM 32-42-34-000-001-A.  OPERATIONS CHECKED GOOD.
